# SDR UPS97422439

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 980-985
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND DURING INSPECTION STRINGER CORRODED FROM BS 980 TO 985 TR.46R     CORROSION EXCEED LIMITATIONS ACC SRM53-10-01.  REPAIRED STRINGER ACC DFX 97-058 REV 2 DETAIL 3 ENGINEERING FILE NUMBER 747-53-0818.
